Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 141, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Aug 12, 2007, 2:24 PM CDT for Gulf County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2007, 2:24 PM CDT (19:24 UTC)
- Expired
- Aug 12, 2007, 2:59 PM CDT
- In force
- 35 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Gulf County, FL
The radar
The Tallahassee radar (KTLH), 95 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2378 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 787 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 121924
SVRTAE
FLC045-122015-
/O.NEW.KTAE.SV.W.0141.070812T1924Z-070812T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
224 PM CDT SUN AUG 12 2007
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GULF COUNTY IN THE PANHANDLE OF FLORIDA...
* UNTIL 315 PM CDT (415 PM EDT)
* AT 215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR DALKEITH...OR ABOUT 14
MILES NORTHEAST OF PORT ST. JOE. THIS STORM WAS NEARLY STATIONARY.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DALKEITH BY 235 PM CDT...
HONEYVILLE BY 315 PM CDT...
IN ADDITION DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2986 8521 2995 8504 3004 8513 3012 8517
3001 8535
$$
18-WOOL1 follow-up statement
000
WWUS52 KTAE 121959
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
357 PM EDT SUN AUG 12 2007
FLC045-122007-
/O.CAN.KTAE.SV.W.0141.000000T0000Z-070812T2015Z/
GULF FL-
257 PM CDT SUN AUG 12 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GULF COUNTY IS
CANCELLED...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2986 8521 2995 8504 3004 8513 3012 8517
3001 8535
$$
18-WOOLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 1:22 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Aug 12, 1:22 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 222 PM EDT SUN AUG 12 2007 .SHORT TERM...ANOTHER HOT AND STEAMY AFTERNOON ACROSS THE AREA...ALTHOUGH NOT QUITE AS BAD AS YESTERDAY. TEMPS GENERALLY 5 DEGREES OR SO COOLER THAN SAME TIME YESTERDAY. CONVECTION INITIATED EARLIER TODAY STARTING OUT OVER THE PANHANDLE AND SOUTHWEST GEORGIA. OUTFLOWS NOW EXPANDING OUTWARD WHICH SHOULD HELP SPREAD THE ACTIVITY ACROSS MOST OF THE REMAINDER OF THE CWA THROUGH THE AFTERNOON AND EARLY EVENING. MAY SEE SOME ISOLATED PULSE SEVERE BUT MOSTLY LOOKING AT HEAVY RAIN WITH INTENSE LIGHTNING. WITH LACK OF SIGNIFICANT FORCING...SHOULD SEE AN EARLY END THIS EVENING WITH THE SUNSET. SFC TROUGH WHICH HAS BEEN HELPING KICK OFF STORM ACTIVITY LAST TWO DAYS WILL FURTHER WEAKEN ON MONDAY WITH RIDGE AXIS EXTENDING FROM UPPER HIGH DROPPING SOUTH ACROSS NORTH FLORIDA. AS THE RIDGE AXIS DROPS SOUTH...EXPECT DRIER AND SLIGHTLY MORE STABLE AIR MASS TO SETTLE ACROSS THE AREA. THIS IS REFLECTED IN SLIGHTLY LOWER DEWPOINTS AND WARMER TEMPERATURES FOR MONDAY AFTERNOON. GUIDANCE POPS ARE VIRTUALLY NIL FOR MONDAY...BUT POPS HAVE BEEN TOO LOWER FOR LAST TWO DAYS SO HAVE BUMPED POPS ABOVE 20 PERCENT FOR ALL BUT FAR NORTHERN ZONES. WITH LOWER DEWPOINTS...HEAT INDEX READING STAY BELOW 110 SO NO HEAT ADVISORY NEEDED AT THE MOMENT. HOT AND DRY PATTERN CONTINUES FOR TUESDAY WITH TEMPS PUSHING 100 DEGREES ONCE AGAIN. DEWPOINTS STAY A BIT LOWER LIKE MONDAY...SO HEAT INDEX VALUES WILL BE MARGINAL FOR HEAT ADVISORY. GUIDANCE IS DRY FOR TUESDAY...BUT GIVEN TIME OF YEAR AND PERSISTENCE...HAVE GONE WITH 20 PERCENT FOR MOST LOCATIONS. .LONG TERM...HOT AND MOSTLY RELATIVE DRY PATTERN WILL PERSIST THROUGH MUCH OF THE WEEK AND AREA REMAINS ON THE EASTERN FLANK OF STRONG UPPER RIDGE. PATTERN MAY BEGIN TO RETURN CLOSER TO CLIMO BY NEXT WEEKEND WITH COOLER TEMPS AND MORE AFTERNOON CONVECTION. && .AVIATION...NUMEROUS SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS THE FLORIDA PANHANDLE...SOUTHEAST ALABAMA AND INTO SOUTHWEST GEORGIA. TERMINALS FROM KPFN TO KDHN AND KABY WILL CONTINUED TO BE THREATENED INTO THE EARLY EVENING WITH ACTIVITY LIKELY WORKING EAST TOWARD KTLH AND KVLD BY LATER IN THE AFTERNOON. ANY STORM WILL HAVE THE POTENTIAL TO REDUCE VIS/CIGS INTO THE IFR RANGE FOR A PERIOD IN ADDITION TO GUSTY WINDS OVER 30KTS AND INTENSE LIGHTNING. STORMS DIMINISH DURING MID TO LATE EVENING HOURS. AREAS OF MVFR CIGS/BR DEVELOP AFTER MIDNIGHT ACROSS THE AREA. TERMINALS WHICH RECEIVE RAIN THROUGH THE EVENING HOURS WILL BECOME LIKELY CANDIDATES FOR A PERIOD OF IFR VIS LATE TONIGHT/EARLY MONDAY. AFTER ANY EARLY MORNING VIS/CIG RESTRICTIONS THE REMAINDER OF MON/MON EVENING LOOKS TO HAVE GENERAL VFR CONDITIONS WITH ONLY ISOLATED AFTERNOON STORMS. && .MARINE...WEAK PRESSURE PATTERN WILL REMAIN IN PLACE FOR THROUGH MUCH OF THE WEEK WITH WINDS AND SEAS REMAINING MINIMAL. && .FIRE WEATHER...SHOULD CONTINUE TO BE ENOUGH LOW LEVEL MOISTURE TO KEEP RH VALUES ABOVE CRITICAL VALUES THROUGH THE MIDDLE OF THE WEEK. NO HEADLINES NEEDED. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 75 99 73 100 76 / 30 20 10 20 10 PANAMA CITY 80 96 81 97 81 / 20 20 10 20 10 DOTHAN 76 99 75 101 75 / 30 20 10 10 10 ALBANY 75 100 75 102 75 / 30 10 10 10 10 VALDOSTA 73 99 73 100 74 / 30 20 10 20 10 CROSS CITY 74 97 73 98 76 / 30 30 10 20 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && CAMP/MROCZKA
Hazardous weather outlook, Aug 12, 4:19 AM CDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 519 AM EDT SUN AUG 12 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-130930- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 519 AM EDT SUN AUG 12 2007 /419 AM CDT SUN AUG 12 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A WEAK SURFACE TROUGH WILL DROP DOWN INTO THE TRI-STATE AREA TODAY. SHOWERS AND THUNDERSTORMS...SOME STRONG TO POSSIBLY SEVERE WITH INTENSE LIGHTNING...SMALL HAIL...HEAVY DOWNPOURS AND GUSTY WINDS WILL DEVELOP ALONG AND AHEAD OF THIS BOUNDARY THIS AFTERNOON AND CONTINUE INTO THE EARLY EVENING. AFTERNOON TEMPERATURES ARE FORECAST TO BE A FEW DEGREES COOLER THAN THE PAST SEVERAL DAYS AND THEREFORE HEAT INDICES WILL ALSO BE LOWER. INSTEAD OF HEAT INDICES IN THE 110 TO 115 RANGE...WE SHOULD SEE READINGS FROM 105 TO 109. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE SURFACE TROUGH IS EXPECTED TO PUSH SOUTH OF THE AREA AS AN UPPER LEVEL TROUGH DEEPENS EAST OF THE FLORIDA PENINSULA. AS A RESULT...A DEEP LAYER OF NORTHERLY WINDS WILL TRANSPORT A MUCH DRIER AIRMASS INTO THE LOCAL REGION. THIS WILL DECREASE THUNDERSTORM DEVELOP AND INCREASE DAYTIME TEMPERATURES BACK TO AROUND THE CENTURY MARK FOR THE FIRST HALF OF THE WEEK. HOWEVER... HEAT INDICES SHOULD REMAIN IN THE 105 TO 109 RANGE DUE TO THE DRIER AIR IN PLACE AT THE SURFACE. AN UPPER LEVEL DISTURBANCE MAY BRING A RETURN TO NEAR NORMAL TEMPERATURES AND INCREASING RAIN CHANCES TOWARD THE END OF THE WEEK INTO NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BARRY
In the hours before
Special weather statement, Aug 12, 1:11 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 211 PM EDT SUN AUG 12 2007 GAZ125-121845- DOUGHERTY- 211 PM EDT SUN AUG 12 2007 ...A SIGNIFICANT WEATHER ALERT REMAINS IN EFFECT FOR DOUGHERTY COUNTY IN GEORGIA... * UNTIL 245 PM EDT AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATED A STRONG THUNDERSTORM NEAR ALBANY...MOVING NORTHWEST AT 5 MPH. PEA SIZE HAIL...AND WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM. WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM. WINDS OF THIS STRENGTH CAN DOWN TREE LIMBS AND OTHER WEAK TREES. ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 14-MROCZKA
Special weather statement, Aug 12, 1:25 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 225 PM EDT SUN AUG 12 2007 GAZ155-121915- SEMINOLE- 225 PM EDT SUN AUG 12 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SEMINOLE COUNTY IN SOUTHWEST GEORGIA... * UNTIL 315 PM EDT AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTH OF DONALSONVILLE...MOVING SOUTHEAST AT 5 MPH. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Aug 12, 1:27 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 227 PM EDT SUN AUG 12 2007 ALZ068-FLZ007-009-121915- GENEVA-HOLMES-INLAND WALTON- 127 PM CDT SUN AUG 12 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR GENEVA...HOLMES AND WALTON COUNTIES... * UNTIL 215 PM CDT AT 116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GENEVA TO HOWELLS... OR ALONG A LINE EXTENDING FROM GENEVA TO 18 MILES WEST OF GENEVA. THESE STORMS WERE NEARLY STATIONARY. THESE STORMS WILL BE NEAR... SAMSON BY 215 PM CDT. WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 18-WOOL
Special weather statement, Aug 12, 1:37 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 237 PM EDT SUN AUG 12 2007 FLZ013-014-121915- CALHOUN-GULF- 137 PM CDT SUN AUG 12 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CALHOUN AND GULF COUNTIES NORTH FLORIDA... * UNTIL 215 PM CDT AT 130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES NORTHEAST OF CALLAWAY...MOVING SOUTHEAST AT 5 MPH. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Aug 12, 1:51 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 251 PM EDT SUN AUG 12 2007 FLZ016-017-121945- GADSDEN-LEON- 251 PM EDT SUN AUG 12 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GADSDEN AND LEON COUNTIES IN NORTH FLORIDA... * UNTIL 345 PM EDT AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES SOUTH OF WHIGHAM...OR 16 MILES SOUTHWEST OF CAIRO...MOVING SOUTH AT 5 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Aug 12, 1:52 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 252 PM EDT SUN AUG 12 2007 FLZ026-121930- LIBERTY- 252 PM EDT SUN AUG 12 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LIBERTY COUNTY... * UNTIL 330 PM EDT AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES EAST OF BLOUNTSTOWN TO 22 MILES SOUTH OF BLOUNTSTOWN...MOVING SOUTHEAST AT 15 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 18-WOOL
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 1:36 PM CDT | Severe Thunderstorm Warning | TAE | Jackson | 39 min |
| Aug 12, 2:01 PM CDT | Severe Thunderstorm Warning | TAE | Leon | 29 min |
| Aug 12, 2:05 PM CDT | Severe Thunderstorm Warning | TAE | Gadsden | 23 min |
| Aug 12, 4:16 PM CDT | Special Marine Warning | TAE | 59 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.